# SDR MWEA060249

- Difficulty date: October 16, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 61,212 hours, 20,818 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 59304961E2
- Condition: Chafed
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP, INBOARD VANE LEFT HAS CHAFING DAMAGE 9.5 INCHES OUTBOARD OF INBOARD EDGE.
